# SDR SWAA2022061607762

- Difficulty date: May 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 RBL14. / [01] CORROSION AT ACB AFT SPLICE FOUND TO BE OUT OF LIMIT DUE TO NO ALLOWABLE DAMAGE ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR-9;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] RECEIVED TEE ASSEMBLY P/N:146A9401-39 LOT: 1474893 . LOCATED AND DRILLED TEE ASSY. IAW SRM 51-40-05-0G-0; DWG# 146A7500 REV: A;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] THE ENAMEL PAINT & ONE COAT OF BMS3-35 CIC ON THE PART MUST BE ACCOMPLISHED WITH CUSTOMER CARD# TTG8Q004G3QA. OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION STEP 5. VERIFIED OK TO INSTALL.;[07] INSTALLED AFT CARGO BAY FLOOR SPLICE AT BS 887 IAW SRM 51-40-02-0G-0 AND DWG#146A7500 REV-A;[08] VERIFIED CORRECTIVE ACTION #7 VERIFIED MEASUREMENTS
